# SDR DHL2003368011

- Difficulty date: August 30, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N368DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 207
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Linkage
- Condition: Disconnected
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ON APPROACH WITH SLATS 16 FLAPS 8, FLAPS DIDN'T OPERATE NORMALLY.  PERFORMED ABNORMAL.  FOUND DEFLECTOR MECH LINKAGE DISCONNECTED.  RESECURED IAW M/M 27-51-65.  OPS CHECKED GOOD ON GROUND.
